# SDR UPS97522076

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-2C, RIGHT WING OUTBOARD FLAP MAIN AT OUTBOARD END AFT ANGLE CRACKED.  REMOVED CRACKED ANGLE BRACKET, FABRICATED NEW BRACKET AND INSTALLED THE ANGLE BRACKET IAW SRM 51-20-01, 51-30-01, 51-40-02.
